# SDR SWAA2012101208471

- Difficulty date: October 8, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 44,835 hours, 25,938 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50204
- Part serial: 000617
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT CRACKED.  REMOVED AND REPLACED NR 7 SLAT PER AMM.
